# SDR 2003FA0001161

- Difficulty date: October 31, 2003
- Submitted: November 14, 2003
- Operation: General aviation
- Aircraft: N447TF
- Make and model: Beech B300
- Aircraft serial: FL364
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6225734002
- Part serial: 1090P
- Condition: Binding
- Location: Aileron
- Part time: 166 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED PILOT COMPLAINT OF AILERON CONTROLS BINDING.  NOTED BINDING/BANGING TYPE SOUNDS UNDER CENTER CABIN FLOOR.  FOUND NOISES AND BINDING NOT PRESENT WITH AILERON SERVO REMOVED FROM CAPSTAN, RETURNED WHEN AILERON SERVO REINSTALLED.  ALSO NOTED  NOISES/BINDING NOT NOTICEABLE WITH SERVO LOOSELY FIT, NOISES/BINDING RETURNED WHEN SERVO SECURED TO CAPSTAN.  REPLACED SERVO WITH OVERHAULED EXCHANGE UNIT, OPERATIONAL CHECKS SATISFACTORY.
